RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2001, Volume 192, Number 5, Pages 3–12 (Mi msb562)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Fermat–Lagrange principle for mixed smooth convex extremal problems

J. Brinkhuis

Erasmus University, Econometric Institute

Abstract: A simple geometric condition that can be attached to an extremal problem of a fairly general form included in a family of problems is indicated. This is used to demonstrate that the task of formulating a uniform condition for smooth convex problems can be satisfactorily accomplished. On the other hand, the necessity of this new condition of optimality is proved under certain technical assumptions.

DOI: https://doi.org/10.4213/sm562

Full text: PDF file (248 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2001, 192:5, 641–649

Bibliographic databases:

UDC: 517.97
MSC: Primary 49K27; Secondary 90C46
Received: 02.08.2000

Citation: J. Brinkhuis, “On the Fermat–Lagrange principle for mixed smooth convex extremal problems”, Mat. Sb., 192:5 (2001), 3–12; Sb. Math., 192:5 (2001), 641–649

Citation in format AMSBIB
\Bibitem{Bri01}
\by J.~Brinkhuis
\paper On the Fermat--Lagrange principle for mixed smooth convex extremal problems
\jour Mat. Sb.
\yr 2001
\vol 192
\issue 5
\pages 3--12
\mathnet{http://mi.mathnet.ru/msb562}
\crossref{https://doi.org/10.4213/sm562}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1859700}
\zmath{https://zbmath.org/?q=an:1010.49018}
\transl
\jour Sb. Math.
\yr 2001
\vol 192
\issue 5
\pages 641--649
\crossref{https://doi.org/10.1070/SM2001v192n05ABEH000562}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000171221500001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035644072}


Linking options:
  • http://mi.mathnet.ru/eng/msb562
  • https://doi.org/10.4213/sm562
  • http://mi.mathnet.ru/eng/msb/v192/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Brinkhuis, J, “On a geometrical construction of the multiplier rule”, Indagationes Mathematicae-New Series, 11:4 (2000), 517  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:239
    Full text:95
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019